# SDR AALA202012239011

- Difficulty date: November 30, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOOR BEAM AT STA 986 AND LBL 43, MEASURING L=1.25 IN, W=1.0 IN, D=0.04 IN.  ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES, IAW SRM 53-00-51 AND EA310118.
